Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 452124, 8 pages
http://dx.doi.org/10.1155/2014/452124
Research Article

Stochastic Maximum Principle for Partial Information Optimal Control Problem of Forward-Backward Systems Involving Classical and Impulse Controls

1School of Science, Dalian Jiaotong University, Dalian 116028, China
2School of Mathematical Sciences, Dalian University of Technology, Dalian 116023, China

Received 1 January 2014; Revised 28 March 2014; Accepted 29 March 2014; Published 15 April 2014

Academic Editor: Xiaojie Su

Copyright © 2014 Yan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Mundaca and B. Øksendal, “Optimal stochastic intervention control with application to the exchange rate,” Journal of Mathematical Economics, vol. 29, no. 2, pp. 225–243, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. A. Cadenillas and F. Zapatero, “Classical and impulse stochastic control of the exchange rate using interest rates and reserves,” Mathematical Finance, vol. 10, no. 2, pp. 141–156, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. R. R. Lumley and M. Zervos, “A model for investments in the natural resource industry with switching costs,” Mathematics of Operations Research, vol. 26, no. 4, pp. 637–653, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. H. Meng and T. K. Siu, “Optimal mixed impulse-equity insurance control problem with reinsurance,” SIAM Journal on Control and Optimization, vol. 49, no. 1, pp. 254–279, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. H. Meng and T. K. Siu, “On optimal reinsurance, dividend and reinvestment strategies,” Economic Modelling, vol. 28, no. 1-2, pp. 211–218, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. F. Zhang, “Stochastic differential games involving impulse controls,” ESAIM: Control, Optimisation and Calculus of Variations, vol. 17, no. 3, pp. 749–760, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. L. G. Wu, X. J. Su, and P. Shi, “Output feedback control of Markovian jump repeated scalar nonlinear systems,” IEEE Transactions on Automatic Control, vol. 59, no. 1, pp. 199–204, 2014. View at Publisher · View at Google Scholar
  8. B. Øksendal and A. Sulem, Applied Stochastic Control of Jump Diffusions, Springer, Berlin, Germany, 2nd edition, 2007.
  9. R. C. Seydel, “Existence and uniqueness of viscosity solutions for QVI associated with impulse control of jump-diffusions,” Stochastic Processes and Their Applications, vol. 119, no. 10, pp. 3719–3748, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. Y. Wang, A. Song, C. Zheng, and E. Feng, “Nonzero-sum stochastic differential game between controller and stopper for jump diffusions,” Abstract and Applied Analysis, vol. 2013, Article ID 761306, 7 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Wu and F. Zhang, “Stochastic maximum principle for optimal control problems of forward-backward systems involving impulse controls,” IEEE Transactions on Automatic Control, vol. 56, no. 6, pp. 1401–1406, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Z. Wu and F. Zhang, “Maximum principle for stochastic recursive optimal control problems involving impulse controls,” Abstract and Applied Analysis, vol. 2012, Article ID 709682, 16 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. Yang, Z. Zhang, and P. Shi, “Exponential stability on stochastic neural networks with discrete interval and distributed delays,” IEEE Transactions on Neural Networks, vol. 21, no. 1, pp. 169–175, 2010. View at Publisher · View at Google Scholar · View at Scopus
  14. R. Yang, H. Gao, and P. Shi, “Delay-dependent robust H control for uncertain stochastic time-delay systems,” International Journal of Robust and Nonlinear Control, vol. 20, no. 16, pp. 1852–1865, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Gao, K. L. Teo, and G. Duan, “An optimal control approach to robust control of nonlinear spacecraft rendezvous system with θ-D technique,” International Journal of Innovative Computing, Information and Control, vol. 9, no. 5, pp. 2099–2110, 2013. View at Google Scholar
  16. X. Su, P. Shi, L. Wu, and Y. D. Song, “A novel control design on discrete-time Takagi–Sugeno fuzzy systems with time-varying delays,” IEEE Transactions on Fuzzy Systems, vol. 21, no. 4, pp. 655–671, 2013. View at Publisher · View at Google Scholar
  17. F. Baghery and B. Øksendal, “A maximum principle for stochastic control with partial information,” Stochastic Analysis and Applications, vol. 25, no. 3, pp. 705–717, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. T. T. K. An and B. Øksendal, “Maximum principle for stochastic differential games with partial information,” Journal of Optimization Theory and Applications, vol. 139, no. 3, pp. 463–483, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. B. Øksendal and A. Sulèm, “Maximum principles for optimal control of forward-backward stochastic differential equations with jumps,” SIAM Journal on Control and Optimization, vol. 48, no. 5, pp. 2945–2976, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Z. Yu, “The stochastic maximum principle for optimal control problems of delay systems involving continuous and impulse controls,” Automatica, vol. 48, no. 10, pp. 2420–2432, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet